MAUDE Adverse Event Report: ARTHREX, INC. SP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W; NON-DEGRADABLE FIXATN FASTENER
Model Number SP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during the biceps tenodesis surgery that the anchor got stuck in the drill guide cannulation.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.- one unpackaged ar-3632sp-1, fibertak®, batch 15417260, was received for evaluation.Upon visual inspection, the tip of the device was bent.Additionally, the sutures and implant were frayed and damaged.- functional testing could not be performed due to the damage to the tip.- the most likely cause for the reported failure can be attributed to is misuse due to misaligned insertion and prying/leveraging the device during use.- the complaint allegation is confirmed.- refer to the investigation photos.

Brand Name
SP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22750503
Report Number1220246-2025-03368
Device Sequence Number21173116
Product Code MBI
UDI-Device Identifier00888867341883
UDI-Public(01)00888867341883(11)250408(17)300331(10)15417260
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W
Device Catalogue NumberAR-3632SP
Device Lot Number15417260
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date07/22/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown